WoRMS taxon details

Brachycythara biconica (C. B. Adams, 1850)

420326 (urn:lsid:marinespecies.org:taxname:420326)

accepted
Species
Mangelia biconica C. B. Adams, 1850 · unaccepted > superseded combination
Mangilia biconica var. alta Dall & Simpson, 1901 · unaccepted > junior subjective synonym
marine
(of Mangelia biconica C. B. Adams, 1850) Adams, C. B. (1850). Descriptions of supposed new species of marine shells, which inhabit Jamaica. <em>Contributions to Conchology.</em> vol. 1: 56-68 [January 1850], 109-123 [April 1850]., available online at http://biodiversitylibrary.org/page/13796470 [details] 
Type locality contained in Jamaican Exclusive Economic Zone  
type locality contained in Jamaican Exclusive Economic Zone [from synonym] [view taxon] [details]
MolluscaBase eds. (2026). MolluscaBase. Brachycythara biconica (C. B. Adams, 1850). Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=420326 on 2026-10-30
Date
action
by
2009-10-06 12:38:14Z
created
db_admin
2009-12-02 14:47:43Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


Nomenclature

original description (of Mangelia biconica C. B. Adams, 1850) Adams, C. B. (1850). Descriptions of supposed new species of marine shells, which inhabit Jamaica. <em>Contributions to Conchology.</em> vol. 1: 56-68 [January 1850], 109-123 [April 1850]., available online at http://biodiversitylibrary.org/page/13796470 [details] 

original description (of Mangilia biconica var. alta Dall & Simpson, 1901) Dall, W. H. & Simpson, C. T. (1901). The Mollusca of Porto Rico. <em>Bulletin of the United States Fish Commission.</em> 20: 351-524, pl. 54-58., available online at http://biodiversitylibrary.org/page/52050068
page(s): 389 [details] 

basis of record Fallon, P. J., Zuccon, D. & Bouchet, P. (2026). Mangeliidae (Gastropoda: Conoidea) of the French West Indies and other Western Atlantic regions: a monograph. <em>European Journal of Taxonomy.</em> 1089: 1-647., available online at https://doi.org/10.5852/ejt.2026.1089.3320
page(s): 145-146, figs 29A–B, 30A–M [details] Available for editors  PDF available [request]

Other

additional source Rolán E. & Espinosa J. (1999) El complejo <i>Brachycythara biconica</i> (C. B. Adams, 1850) (Mollusca: Gastropoda: Turridae) en Cuba, con la descripción de una nueva especie. <i>Bollettino Malacologico</i> 34: 43–49. [details] 

additional source Rosenberg, G.; Moretzsohn, F.; García, E. F. (2009). Gastropoda (Mollusca) of the Gulf of Mexico, Pp. 579–699 <i>in:</i> Felder, D.L. and D.K. Camp (eds.), Gulf of Mexico–Origins, Waters, and Biota. Texas A&M Press, College Station, Texas. [details] Available for editors  PDF available [request]

 
 Present  Present in aphia/obis/gbif/idigbio   Inaccurate  Introduced: alien  Containing type locality 
   

    Definitions

Loading...